MathSciNet Relay Station
MathSciNet bibliographic data
MR974424 30F40 (22E40 30D05 57N05)
Gehring, F. W.; Martin, G. J. Iteration theory and inequalities for Kleinian groups. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 57–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement